my mother has type 2 diabetes, thyroid problems,copd,sleep apnea, high blood pressure/blood sugar. she takes metformin 1000mg ,glipizide 5mg,synthroid 175mg,mevacor 20mg,prinivil 40mg, and insulin shots,, she also wears a cpap at night and has to be on oxygen during the day, a new doctor prescribed coreg 25mg. i don't think it is safe.. please help...
Can taking coreg cause heart attack or stroke?
- 23 Apr 2012 by TONYARANGEL69
- 7 June 2012
Sorry no one has answered you. This sounds very complicated. Assuming that her doctor knows every medication she is taking and every supplement like vitamins, over the counter drugs, etc., the doctor should have caught any interaction problems. You can run this past the pharmacy with the full history and they will check for you as well.
Coreg is in the type of drugs called beta blockers, is used in mild heart failure and hypertension along with ACE inhibitor meds. After reading the list of medications your mom is on, I don't believe there is any increased danger of heart attack or stroke.
Talking to a pharmacist may help alleviate your fears. Also, always using the same pharmacy for all of your mom's meds would allow pharmacists to keep track of all meds and adverse reactions or interactions between all of her meds.
Peace and you're a good, loving, kind and caring son.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2009 • 2 answers
Posted 30 Oct 2010 • 1 answer
Posted 24 Oct 2012 • 2 answers
Posted 4 Feb 2015 • 1 answer
Posted 26 Feb 2015 • 2 answers